# SDR 2007UALA03276

- Difficulty date: August 19, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 41,667 hours, 5,137 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL 33 LEFT INOP.  08-31-07    SECURED CONNECTOR TO LAMP.   OP CHECKS OK FOR SERVICE.
